# SDR 3PQB2017080100001

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- Aircraft time: 20,788 hours, 13,447 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Part time: 16,416 hours, 15,910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, Y
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUTDOWN EVENT ON GATE WITH FLAME OUT EXHAUST PIPE DURING EVENT.   MECHANICAL FAILURE OF TURBINE,
